John Libbey Eurotext

European Journal of Dermatology

Cutaneous drug Reactions: Chemotherapy-induced hyperpigmentation Volume 27, issue 6, November-December 2017

Figures

  • Figure 1
  • Figure 2

Tables

Authors
1 Department of Dermatology. Hospital San Pedro, Logroño (La Rioja), Spain
2 Department of Dermatology. Hospital General Universitario Gregorio Marañon, Madrid, Spain
3 Department of Dermatology, Hospital Universitario Infanta Leonor, Madrid, Spain

Patient 1. A 51-year-old male patient with a four-year history of metastatic colon adenocarcinoma was treated with FOLFOX-4 regime (folinic acid +5-fluorouracil + oxaliplatin) and bevacizumab. After the first cycle, he developed asymptomatic freckle-like hyperpigmented lesions on his neck and cheeks and multiple ill-defined 2-3-mm light brown macules on palms and soles (figure 1). After the cessation of chemotherapy, the pigmented lesions gradually diminished over a period of ten months.Patient 2. [...]